# SDR SWAA2022091552443

- Difficulty date: September 12, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: Out Of Position
- Location: Emergency Exit R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SEAT AT ROW 15 RH SIDE RECLINE INTO EMERGENCY EXIT ROW. / [01] ADJUSTED HYDRAULIC LOCKS ON BOTH 15 RH SIDE SEATS TO PREVENT RECLINING INTO EMERGENCY EXIT ROW PER CMM 25-22-46 PAGE 8006 SEC 6 FIG 8004 A. - E. OPS CHECK NOT REQUIRED DUE TO NON RECLINE LOCATION.  TORQUE SCREW DRIVER ID# ATS2189 DUE: 10/2022;[02] VERIFIED HYDRAULIC LOCK ADJUSTMENT.
